MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Catalog Number 9600-9288
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Fluid Discharge (2686); Skin Inflammation/ Irritation (4545)
Date of Event 07/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The complaint reports that the patient had their leads removed prior to their planned end of treatment date due to infection.A picture provided with the complaint shows an area around the left lead exit site that is red.A thick whitish fluid is noted at the exit site and below the exit site thick blood-tinged fluid is noted.Patient was sent to the ed after lead removal to be evaluated for infection and was later admitted to the hospital where iv antibiotics were administered.A culture was obtained and showed patient had mrsa (methicillin-resistant staphylococcus aureus).Patient was discharged from the hospital four days later and prescribed oral antibiotics.The issue was reported to be improving following removal of the lead and prescription of antibiotics.Therefore, no lasting adverse effects are anticipated.It is not suspected that the sprint product was faulty or had any specific deficiency based on the information available in this report.
 
Event or Problem Description
Patient experienced an infection at their lead exit site.Leads were removed and patient was sent to the ed to be evaluated for infection.Patient was admitted to the hopsital and prescribed iv and oral antibiotics.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
suite 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
suite 500
cleveland, OH 44122
MDR Report Key22851028
Report Number3011035812-2025-00009
Device Sequence Number8373686
Product Code NHI
UDI-Device Identifier00854001007595
UDI-Public(01)00854001007595(17)260603(10)502763
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2026
Device Catalogue Number9600-9288
Device Lot Number502763
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Initial Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age55 YR
Patient SexFemale